Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed point theorems in product spaces


Author: Tadeusz Kuczumow
Journal: Proc. Amer. Math. Soc. 108 (1990), 727-729
MSC: Primary 47H10; Secondary 47H09
MathSciNet review: 991700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {K_1}$ and $ {K_2}$ are nonempty closed weakly compact subsets of Banach spaces and they have the generic fixed point property for nonexpansive mappings, then in the maximum norm $ {K_1} \times {K_2}$ has fixed point property for nonexpansive mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H09

Retrieve articles in all journals with MSC: 47H10, 47H09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0991700-7
PII: S 0002-9939(1990)0991700-7
Keywords: Nonexpansive mappings, nonexpansive retracts, fixed points
Article copyright: © Copyright 1990 American Mathematical Society